Translator Disclaimer
1 June 2009 An exotic Deligne-Langlands correspondence for symplectic groups
Syu Kato
Author Affiliations +
Duke Math. J. 148(2): 305-371 (1 June 2009). DOI: 10.1215/00127094-2009-028

Abstract

Let G=Sp(2n,C) be a complex symplectic group. We introduce a (G×(C×)+1)-variety N, which we call the -exotic nilpotent cone. Then, we realize the Hecke algebra H of type Cn(1) with three parameters via equivariant algebraic K-theory in terms of the geometry of N2. This enables us to establish a Deligne-Langlands–type classification of simple H-modules under a mild assumption on parameters. As applications, we present a character formula and multiplicity formulas of H-modules

Citation

Download Citation

Syu Kato. "An exotic Deligne-Langlands correspondence for symplectic groups." Duke Math. J. 148 (2) 305 - 371, 1 June 2009. https://doi.org/10.1215/00127094-2009-028

Information

Published: 1 June 2009
First available in Project Euclid: 22 May 2009

zbMATH: 1183.20002
MathSciNet: MR2524498
Digital Object Identifier: 10.1215/00127094-2009-028

Subjects:
Primary: 20G99

Rights: Copyright © 2009 Duke University Press

JOURNAL ARTICLE
67 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.148 • No. 2 • 1 June 2009
Back to Top